# SDR 2005UALA00870

- Difficulty date: August 22, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 19,615 hours, 2,629 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, INBOARD SECTION ON LOWER SURFACE, SKIN IS PUNCTURED ON FOREFLAP.  DAMAGE FOUND ON THE LOWER SKIN ON THE FLAP WAS AN ISOLATED INCIDENT BUT WILL BE FILED FOR FUTURE REFERENCE OF SIMILIAR FINDINGS.  A 200 DEGREE FAHRENHEIT, WET LAY-UP REPAIR WAS PUT IN PLACE TO REPAIR THE PUNCTURE ON THE FOREFLAP, PER TIMCO REO (EVA) G10875, REV-A.
